# SDR DHL2003873501

- Difficulty date: June 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPT F/E FWD SEAT TRACK SHOWS HOLES ELONGATED. REMOVED AND REPLACED F/E FWD SEAT TRACK (FLIGHT COMPT) IAW SRM 51-3-0 PG 1.
